American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. M. Vershik and M. I. Graev. The Poisson model of the Fock space and representations of current groups. St. Petersburg Math. J. 23 (2012) 459-510. MR 2896165.
Abstract, references, and article information   
View Article: PDF

[2] R. Brahami. Cluster $\mathcal X$-varieties for dual Poisson–Lie groups. I. St. Petersburg Math. J. 22 (2011) 183-250. MR 2668124.
Abstract, references, and article information   
View Article: PDF

[3] A. Os'kin, S. Pakuliak and A. Silant'ev. On the universal weight function for the quantum affine algebra $U_q(\widehat {\mathfrak {gl}}_N)$. St. Petersburg Math. J. 21 (2010) 651-680. MR 2584212.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1